# SDR 2006UALA00827

- Difficulty date: April 27, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 45,309 hours, 16,611 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND SMOKE REPORTED IN CABIN.  RECIRCULATING FAN MESSAGE. WIRE BUNDLE W4104 FOR THE RT SIDE CABIN AIR RECIRCULATION FAN SHORTED ON ADJACENT SUPPORT BRACKET. THE SUBJECT WIRE HARNESS WAS REPLACED WITH HARNESS.  THE RT SIDE CABIN AIR RECIRCULATION FAN WAS ALSO REPLACED FOR PRECAUTION.
